# SDR SWAA2019060633386

- Difficulty date: May 7, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A56208
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON FRAME STRAP CORRODED AT BS. 794, BETWEEN RBL 23 TO RBL 28. , / R&R STRAP PER SRM.
